# SDR COMA2011102450083

- Difficulty date: October 21, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Aircraft: N964CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7129
- Aircraft time: 35,938 hours, 31,429 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM DTW TO RIC AT 31000FT RECEIVED RT THRUST REV UNLOCK CAUTION MSG.  FOLLOWED QRH PROCEDURES, EMERGENCY DECLARED.  A/C DIVERTED TO IAD, LANDED SAFELY.  TRANSFERRED TO DEFERRED LIST PER MEL 78-30-01.
